Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

SCImago Journal Rank (SJR) 2015: 0.139
Source Normalized Impact per Paper (SNIP) 2015: 0.314
Impact per Publication (IPP) 2015: 0.170

Mathematical Citation Quotient (MCQ) 2015: 0.13

    49,00 € / $74.00 / £37.00*

    See all formats and pricing

    Select Volume and Issue
    Loading journal volume and issue information...


    Aims and Scope

    Journal of Applied Analysis is an international journal devoted to applications of mathematical analysis. Among them there are applications to economics (in particular finance and insurance), mathematical physics, mechanics and computer sciences. Topics include applications of mathematical analysis (real and complex, harmonic, convex, variational), differential equations, dynamical systems, optimization (linear, nonlinear, convex, nonsmooth, multicriterial), optimal control, stochastic modeling and probability theory, numerical methods. The journal also welcomes works showing connections between mathematical analysis and other domains of mathematics such as geometry, topology, logic and set theory.

    The journal is jointly produced by the Institute of Mathematics of the Technical University of Łódź and De Gruyter.


    Type of Publication:

    Submission of Manuscripts

    Instructions for Authors

    Submitting an article

    ... is done electronically by emailing both a PDF file and the source files (LaTeX) to the Editorial Office at jaa@info.p.lodz.pl.

    Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

    The authors can provide the names and e-mail addresses of up to four potential reviewers.

    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

    The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

    Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

    Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

    References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them.

    After publication

    ... each author will receive a PDF file of the final version for private use only.

    More ...

    Abstracting & Indexing

    Journal of Applied Analysis is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Genamics JournalSeek
    • Google Scholar
    • Index Copernicus
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information


    Piotr LiczberskiInsitute of Mathematics
    Technical University of Lódz
    Wólczanska 215
    90-924 Lódz, Poland
    E-mail: piotr.liczberski@p.lodz.pl

    Krzysztof CiesielskiMathematics Department
    West Virginia University
    Morgantown, WV 26506-6310, USA
    E-mail: jaa@math.wvu.edu

    Managing Editor

    Leslaw GajekInstitute of Mathematics
    Technical University of Lódz
    Wólczanska 215
    93-005 Lódz, Poland
    E-mail: gal@p.lodz.pl

    Editorial Office

    Journal of Applied Analysis
    Institute of Mathematics
    Technical University of Lódz
    Wólczanska 215
    93-005 Lódz, Poland
    E-mail: jaa@info.p.lodz.pl

    Editorial Board

    Jan AwrejcewiczDepartment of Automatics and Biomechanics
    Technical University of Lódz
    Stefanowskiego 1/15
    90-924 Lódz, Poland
    E-mail: awrejcew@p.lodz.pl

    Philippe BianeLaboratoire d'Informatique
    Institut Gaspard Monge
    Université de Marne la Vallée
    77454 Marne-la-Vallée cedex 2, France
    E-mail: philippe.biane@univ-mlv.fr

    Vladimir BoltyanskiCentro de Investigación en Matemáticas (CIMAT)
    A.P. 402
    36000 Guanajuato, Gto, Mexico
    E-mail: boltian@cimat.mx

    Michel ChipotInstitut für Mathematik
    Universität Zürich
    8057 Zürich, Switzerland
    E-mail: m.m.chipot@math.uzh.ch

    Udayan B. DarjiDepartment of Mathematics
    University of Louisville
    Louisville, KY 40292, USA
    E-mail: ubdarj01@louisville.edu

    Celso GrebogiInstitute for Complex Systems and Mathematical Biology
    School of Natural and Computing Sciences
    King’s College
    University of Aberdeen
    Old Aberdeen AB24 3UE, UK
    E-mail: grebogi@abdn.ac.uk

    Wilfried HazodFakultät für Mathematik
    Technische Universität Dortmund
    Vogelpothsweg 87
    44221 Dortmund, Germany
    E-mail: wilfried.hazod@math.uni-dortmund.de

    Ryszard JajteFaculty of Mathematics and Computer Science
    University of Lódz
    S. Banacha 22
    90-238 Lódz, Poland
    E-mail: rjajte@math.uni.lodz.pl

    Alexander KharazishviliA. Razmadze Institute of Mathematics
    Georgian Academy of Sciences
    380093 Tbilisi, Georgia
    E-mail: akharaz@rmi.acnet.ge

    Sándor KomlósiFaculty of Business and Economics
    Janus Pannonius University
    7622, Pécs, Hungary
    E-mail: komlosi@ktk.jpte.hu

    J. Martin LindsayDepartment of Mathematics and Statistics
    Lancaster University
    Lancaster LA1 4YF, UK
    Email: j.m.lindsay@lancaster.ac.uk

    Andrzej LuczakFaculty of Mathematics and Computer Science
    University of Lódz
    S. Banacha 22
    90-238 Lódz, Poland
    E-mail: anluczak@math.uni.lodz.pl

    Zhi-Ming MaInstitute of Applied Mathematics, CAS
    Academy of Mathematics and Systems Science
    Beijing 100190, China
    E-mail: mazm@amt.ac.cn

    Janusz MatkowskiFaculty of Mathematics, Computer Science and Econometrics
    Prof. Z Szafrana 4a
    65-516 Zielona Góra, Poland
    E-mail: j.matkowski@wmie.uz.zgora.pl

    Reinhard MennickenFakultät für Mathematik
    Universität Regensburg
    93040 Regensburg, Germany
    E-mail: math.nachr@googlemail.com

    Boris MordukhovichDepartment of Mathematics
    Wayne State University
    Detroit, MI 48202, USA
    E-mail: boris@math.wayne.edu

    Andrzej NowakowskiFaculty of Mathematics and Computer Science
    University of Lódz
    S. Banacha 22
    90-238 Lódz, Poland
    E-mail: annowako@math.uni.lodz.pl

    Alexander OlevskiiSchool of Mathematical Sciences
    Tel Aviv University
    Ramat Aviv 69978, Israel
    E-mail: olevskii@post.tau.ac.il

    Stanislav PohozaevV. A. Steklov Institute of Mathematics
    Russian Academy of Sciences
    119991 Moscow, Russia
    E-mail: pokhozhaev@mi.ras.ru

    Simeon ReichDepartment of Mathematics
    Technion Israel Institute of Technology
    32000 Haifa, Israel
    E-mail: sreich@tx.technion.ac.il

    R. Tyrrell RockafellarDepartment of Mathematics
    University of Washington
    Seattle, WA 98195-4350, USA
    E-mail: rtr@math.washington.edu

    Saharon ShelahEinstein Institute of Mathematics
    The Hebrew University of Jerusalem
    Givat Ram, 91904 Jerusalem, Israel
    Department of Mathematics
    Rutgers University
    New Brunswick, Piscataway NJ 08854, USA
    E-mail: shelah@math.huji.ac.il

    Yoshihiro ShibataDepartment of Mathematical Sciences
    School of Science and Engineering
    Waseda University
    Shinjyuku-ku, Tokyo 169-8555, Japan
    E-mail: yshibata@waseda.jp

    Anatoli V. SkorokhodDepartment of Statistics and Probability
    Michigan State University
    Wells Hall
    East Lansing, MI 48824, USA
    Institute of Mathematics of NASU
    Kiev, Ukraine
    E-mail: anatoli@stt.msu.edu

    Lionel ThibaultDépartement Mathématiques
    Université Montpellier II
    Place Eugène Bataillon
    34095 Montpellier cedex 5, France
    E-mail: thibault@math.univ-montp2.fr

    Wladyslaw WilczynskiFaculty of Mathematics and Computer Science
    University of Lódz
    S. Banacha 22
    90-238 Lódz, Poland
    E-mail: wwil@uni.lodz.pl

    Hong-Kun XuHangzhou Dianzi UniversityHangzhou, China
    E-mail: xuhk@hdu.edu.cn

    Dariusz ZagrodnyFaculty of Mathematics and Natural Science
    Cardinal Stefan Wyszynski University
    Dewajtis 5
    01-815 Warsaw, Poland
    E-mail: d.zagrodny@uksw.edu.pl

    Wojciech ZajaczkowskiInstitute of Mathematics and Cryptology
    Cybernetics Faculty
    Military University of Technology
    Kaliskiego 2
    00-908 Warsaw, Poland
    Institute of Mathematics
    Polish Academy of Sciences
    Sniadeckich 8
    00-956 Warsaw, Poland
    E-mail: wz@impan.gov.pl

    Comments (0)

    Please log in or register to comment.